RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, номер 1, страницы 41–63 (Mi basm413)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Algebras with parastrophically uncancellable quasigroup equations

Amir Ehsania, Aleksandar Krapežb, Yuri Movsisyanc

a Department of Mathematics, Mahshahr Branch, Islamic Azad University, Mahshahr, Iran
b Mathematical Institute of the Serbian Academy of Sciences and Arts, Knez Mihailova 36, 11001 Belgrade, Serbia
c Department of Mathematics and Mechanics, Yerevan State University, Alex Manoogian 1, Yerevan 0025, Armenia

Аннотация: We consider $48$ parastrophically uncancellable quadratic functional equations with four object variables and two quasigroup operations in two classes: balanced non-Belousov (consists of $16$ equations) and non-balanced non-gemini (consists of $32$ equations). A linear representation of a group (Abelian group) for a pair of quasigroup operations satisfying one of these parastrophically uncancellable quadratic equations is obtained. As a consequence of these results, a linear representation for every operation of a binary algebra satisfying one of these hyperidentities is obtained.

Ключевые слова и фразы: quadratic equation, gemini equation, level equation, balanced equation, Belousov equation, medial-like equation, parastrophically uncancellable equation, quasigroup operation, algebra of quasigroup operations, hyperidentity.

Полный текст: PDF файл (196 kB)
Список литературы: PDF файл   HTML файл
MSC: 20N05, 39B52, 08A05
Поступила в редакцию: 20.11.2015
Язык публикации: английский

Образец цитирования: Amir Ehsani, Aleksandar Krapež, Yuri Movsisyan, “Algebras with parastrophically uncancellable quasigroup equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 1, 41–63

Цитирование в формате AMSBIB
\RBibitem{EhsKraMov16}
\by Amir~Ehsani, Aleksandar~Krape{\v z}, Yuri~Movsisyan
\paper Algebras with parastrophically uncancellable quasigroup equations
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2016
\issue 1
\pages 41--63
\mathnet{http://mi.mathnet.ru/basm413}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm413
  • http://mi.mathnet.ru/rus/basm/y2016/i1/p41

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Yu. M. Movsisyan, “Hyperidentities and related concepts, II”, Armen. J. Math., 10:4 (2018), 1–85  mathscinet  isi
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:122
    Полный текст:28
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020